# SDR QXEA9800748

- Difficulty date: May 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N478US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11227
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Condition: Cracked
- Location: Vert Fin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFTHAND FUSE TO VERTICAL FIN CONNECTION ANGLE IS CRACKED AT THE 50 PERCENT SPAR LOCATION.  REPAIRED IAW FOKKER SRM 55-31-01, PAGE 2 AND SRM 51-31-01.
